# SDR AALA202510302962

- Difficulty date: September 17, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5337261321000
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON RIGHT MAIN LANDING GEAR DOOR, KEEL BEAM UPPER HINGE ACTUATOR FITTING AT FR 42, S38R. REPLACED FITTING PER EA 369024.
